# SDR CALA2025041403747

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 49,777 hours, 17,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - ROW 8ABC, 27DEF AND AFT OVHD EMER LIGHTS INOP REMOVED AND REPLACED ROW 8ABC 27DEF AND AFT OVHD EMERGRNCY LIGHT BULBS WITH SERVICABLE REF AMM 33-51-03-960-801 OPS CHECK OK
